Skip to Content

Does Temazepam have any sexual side effects?

Question is Closed
Report Favorite

Answers (2)


10 Nov 2011

Hello pom pom. Temazepam (restoril) Isn't know to cause sexual side effects, so the answer is no. Best wishes to you,

Votes: +0

3 Mar 2012

For me, temazepam makes my libido go up after I take it. For a few hours I'm (forgive my language )but horny. But it goes away later. I haven't noticed any long term sexual side effects though. Hope I help just my experience .

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Are there any sexual side effects with Mirtazapine?

If there are sexual side effects with Mirtazapine, what are they? I seem to have lost about 50% of my sexual desire after I started taking ...

1 answer 30 Jul 2010

Depression - What medication should I take that has few or no sexual side effects?

I've been taking citalopram for a few months now and it has really helped me, but the sexual side effects really suck. (having trouble having an ...

3 answers 8 Jul 2011

Prozac and sexual side effects?

I might go on prozac for severe anxiety and ocd. I've been on loads of medications and prozac is the only one that has helped in the past. I was ...

2 answers 17 Dec 2013

Is there an SSRI that does not cause impotence/ sexual side effects?

I'm currently on Lexapro for chronic anxiety and depression, and the sexual side effects are horrible! I am prescribed buspar to offset some of ...

4 answers 20 Feb 2015

Are there other options for anxiety meds without the sexual side effects (no/little desire)?

Sertraline works for me, but I don't like the sexual side effects (no/little desire). My anxiety sometimes proves to be too much without ...

1 answer 16 Sep 2015